Forum home Getting pregnant Long term TTC & infertility

FAO Munchie78

Hi Munchie,

I was just wondering if you were still using this forum now that it's all changed? How are you feeling, have you managed to up your dosage of Metformin? I moved up to 3 a day but had to drop back down to 2, the nausea was just too much to deal with at Christmas time to be honest.



Anyhow, hope you're doing ok and not too sick

Welsh x

Replies

  • Hey - lovely to hear from you. Interesting to see that you have gone back down to two. I am due to increase to three today and am questioning the wisdom of it. Family arrive tomorrow - lots to do etc. For me it is a more squit related issue although yesterday afternoon I felt so sick! I sat there with pill number two to take and just didn't want to. I think I will stick to two until the season has passed.



    Am definitely feeling more things down stairs if you know what I mean?! :roll: Cramping, the feeling that my period is about to start etc. I hasn't yet (damn it - haven't had one since MAY!)



    I now have a book called a Dummy's guide to PCOS - got really good reviews on amazon. Not sure if I mentioned it. Haven't had a chance to sit and look at it yet - hopefully will have some time this afternoon. Will it have the answers I need?!



    Am also really tired - hard to know if that is end of term syndrome or metaformin related. Will just have to wait and see.



    You busy for Christmas?
  • Ah, I have had that feeling so many times! Just looking at the tablet and wondering if I can face taking it, to be honest, not helped by my lovely husband telling me it's for the greater good!I point out that it's not him with the constant nausea and he should mind his own business!!



    So, did you brave the third dose today? I kind of thought to myself that as I'm not actuall ill, and the Metformin isn't keeping me "well" that I wasn't prepared to make myself ill over Christmas. However, I may well regret that when I'm back in school and starting to feel the effects again!



    You did mention the book, let me know if it's any good and if it is, I'll pick one up from Amazon in the New Year. At least you can feel the start of things, let's hope you get a Christmas pressie of good old AF!



    Christmas is looking a little quiet here because of the snow. We always have a Christmas Eve party but we've had to cancel it because of the weather and I am really disappointed. How about you, are you having a busy week?

    I am also suffering from the end of term usual illness, a little added Christmas present of a stinking cold - thanks kids!!
  • Keep going ladies - you need to take that extra tablet and get up to the required dose so your body starts to feel the benefits - trust me it does get easier!



    I call them my baby pills - I pop one in and think of the bennie I desire so much - I find it makes it easier to get in your mouth and swallow!



    This is meant in the nicest possible way - but research has shown that if you think about the symptoms too much - the symptoms appear worse that what they are - something to do with recepticals in the brain. I now pop in my baby pill and think to myself that I'm one step closer to getting our beanie. - May not work for you - but works for me so thought I would share to help you ladies as probably worth a try.
  • Thank you for your encouragement! It really does help to hear from others who are taking it and to see that it does get easier.

    I know what you mean about trying to ignore the symptoms, I think that is why I find it easier when I am in work as it takes my mind of it a bit.

    I am going to persevere with the 3 a day as of next week, and then 4 a day the week after.



    Thank you!
  • Hey ladies - is definitely worth knowing it improves with time. I find the first couple of days of increasing dosage bring on the squits - once my body has adjusted that goes. Was supposed to up it yesterday. Am also waiting until next week. My in laws arrive today. I just don't want to be dealing with that plus metaformin issues. It is going to be tricky enough in itself not letting them know I am taking something! I just don't want them in on the know. My mum does but that is very different. My mother in law is so desperate to be a Grandma - I do not want to let her know a thing. Partly don't to raise her hopes - partly don't want her to think there is an issue - partly just don't want her to know - she isn't my mum. Does that sound terrible. I hope not - I don't mean it that way at all. Just want to tread carefully.



    Have been tearful today - get in hormones!!! Get doing your funky stuff!!!



    Mind over matter is so important with these things, I agree!
  • PS - sorry to see you have had to cancel your party. That is annoying. Wretched kids giving you those germs to - how inconsiderate of them! You will have to have words when you get back! image
  • I completely agree with your comment on your Mother in Law!! Mine is on her way over and I have hidden everything from the kitchen! I like her but I just don't want her to know all about it, I know she'll just be asking about it all the time.



    The hormones are killing me today! I am such a mean person (or am I just excusing my behaviour with the Met?!) my poor husband cannot seem to do anythng right!



    Hope you've had a lovely Christmas Eve, our party is back on which is great as the roads have cleared a little. So, just need to get all the food sorted for the 22 people arriving in about an hour.



    have a fab Christmas day and hope you're feeling ok

  • So how did your party go?



    Inlaws left today so I have moved onto three tablets. The extra one was at lunch time - same old response to a tablet at a new time of day! Really hoping that this won't last too long. We're with my family most of this week - don't mind dealing with the side effects with them around.



    Oven beeping - must dash!!!
  • Just drunk some slightly flat lemonade = boy has that helped settle things.
Sign In or Register to comment.